Some Fixed Point Theorems in Metrically Convex Spaces

M. S. Khan, H. K. Pathak, M. D. Khan

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

A fixed point theorem is proved in a complete metrically convex metric space. Our result generalizes the theorems of Assad [1] and Chatterjea [4].

Original languageEnglish
Pages (from-to)523-530
Number of pages8
JournalGeorgian Mathematical Journal
Volume7
Issue number3
DOIs
Publication statusPublished - 2000

    Fingerprint

Keywords

  • Banach space
  • Fixed point
  • Metrically convex space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this